# SDR GUUA06270702

- Difficulty date: June 27, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 24,682 hours, 31,062 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9259   DURING APPROACH LANDING GEAR WARNING HORN SOUNDS WHEN POWER IS PULLED BACK, WHILE SILENCING THE HORN SILENCE BUTTON NOT WORKING.  PERFORMED LANDING GEAR OPERATIONAL CHECK NO DEFECTS NOTED.
